# SDR HEEA20120530987

- Difficulty date: May 30, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N922PH
- Make and model: Skrsky S92A
- Aircraft serial: 920096
- Aircraft time: 2,594 hours
- System (JASC): 2612 · Fire Detection
- Part: Flex Coupling
- Part number: 9230604805104
- Condition: Worn
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE NR 2 ENGINE FIRE LIGHT FLICKERED WITH FIRE ENG 2 AUDIO ABOUT HALF OF THE TIME.  ACFT WAS CRUISING AT 6500 FT.  DURING DESCENT THE FIRE LIGHT DID NOT FLICKER.  NR 2 ENGINE OTBD LOWER AFT CABIN TUBE ASSY WAS REPLACED DUE TO WEAR.
